Ask an expert
Question

16 Mar 2003

Is This Safe?
Hi,
No extreme lecture is needed. If it isn't safe I wont use it, that's why I'm asking, I don't want to do anything dangerous.
Is it safe to use Ginette(The Pill), Antibiotics meant for acne and Nobese No 1 (An Anorexigenic) at the same time?
Thank you.
Answer 344 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

PL, You will only have to take extra precautions for the first 4 weeks and then you should be OK. See, no lecture. :-)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17851 votes
Vote